Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



$H$-cobordant manifolds are not necessarily homeomorphic

Authors: F. T. Farrell and W. C. Hsiang
Journal: Bull. Amer. Math. Soc. 73 (1967), 741-744
MathSciNet review: 0215311
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Bass and M. P. Murthy, Grothendieck groups and Picard groups of abelian group rings, (to appear). MR 219592
  • 2. F. T. Farrell, The obstruction to fibering a manifold over a circle, Bull. Amer. Math. Soc. 73 (1967), 737-752. MR 215310
  • 3. F. T. Farrell, Ph.D. Thesis, Yale University, New Haven, Conn., 1967.
  • 4. R. Lashof (editor), Problems in differential and algebraic topology, Seattle Conference 1963, Ann. of Math. (2)81 (1965), 565-591. MR 182961
  • 5. J. W. Milnor, Whitehead torsion, Bull. Amer. Math. Soc. 72 (1966), 358-426. MR 196736
  • 6. S. P. Novikov, Pontryagin classes, the fundamental group and some problems of stable algebras (mimeographed) Internat. Congr. Math., 1966. MR 231401
  • 7. L. Siebenmann, The obstruction to finding a boundary for an open manifold of dimension greater than five, Ph.D. Thesis, Princeton University, Princeton, N. J., 1965.
  • 8. J. Stallings, On infinite processes leading to differentiability in the complement of a point, Differential and Combinatorial Topology, (A Syposium in honor of M. Morse), Princeton Univ. Press, Princeton, N. J., 1965. MR 180983
  • 9. R. H. Szczarba, Whithead torsion and h-cobordism, Topology Seminar Wisconsin, 1965, pp. 211-216; Annals of Mathematics Studies, Princeton Univ. Press, Princeton, N. J., 1966.

Additional Information


American Mathematical Society